HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Singularities of line congruences

Files in This Item:
pre556.pdf973.57 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Singularities of line congruences
Authors: Izumiya, S. Browse this author
Saji, K. Browse this author
Takeuchi, N. Browse this author
Keywords: line congruences
normal congruences
Lagrangian congruences
Issue Date: Jul-2002
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 556
Start Page: 1
End Page: 17
Abstract: A line congruence is a two parameter family of lines in IR3. In this paper we study singu­larities of line congruences. We show that generic singularities of general line congruences are the same as those of stable mappings between three dimensional manifolds. Moreover, we also study singularities of normal congruences and equiaffine normal congruences from the view point of the theory of Lagrangian singularities.
Type: bulletin (article)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University